# SDR SWAA2022081031921

- Difficulty date: July 21, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 727A+9 RBL 13' CARGO TRACK HOLE ELONGATED / [01] RE-INSPECTED AFT CARGO TRACK RBL 13.84 FROM BS 727 TO BS 727D: FOUND 4 EA. ELONGATED FASTENER HOLES: #1 LOCATED BETWEEN BS 727 & 727A; MAX DIAMETER: 0.334'; HOLE #2: LOCATED BETWEEN BS 727A & 727B; MAX. DIA.: 0.297'; HOLE #3: LOCATED BETWEEN BS 727B & 727C; MAX. DIA.: 0.225'; & HOLE #4 : LOCATED BETWEEN BS 727C & 727D; DIA.: 0.234'; FOUND OUT OF LIMITS AS PER B737-7 SRM 53-00-53-1A-2.;[14] INSTALLED AFT CARGO TRACK FROM STA 727 TO STA 887 RBL 13.8' WL 156 REF B 737-700 SRM 51-40-02-0G-0 AND DWD 146A7501. WORK WAS ACCOMPLISHED BY TECHNICIANS MARIO MARTINEZ EMPL # 21787 AND JORGE L LINDERO EMPL # 34913;[15] MEASSUREMENTS INPUT ONLY;[16] JOB COMPLETE . (RII BUYBACK )
